| Model Number |
3341404 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Post Operative Wound Infection (2446); Wrinkling (2613)
| Date of Event |
08/04/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: wrinkling.Manufacturer¿s reference number: pc-(b)(4).
Event or Problem Description
It was reported that a caucasian female patient underwent a breast reconstruction with two 680cc mentor memoryshape breast implant prostheses and experienced postoperative bilateral cutaneous contour deformity.Bilateral wrinkling was observed on (b)(6) 2020.As a result, the patient underwent a surgical intervention for bilateral fat grafting on (b)(6) 2020.This report is for the right-sided prosthesis.
Additional Manufacturer Narrative
On (b)(6) 2021, mentor received additional information regarding the patient¿s revision surgery.The patient underwent a staged procedure for nipple reconstruction on (b)(6) 2020.Manufacturer's reference number: (b)(4).
Additional Manufacturer Narrative
On (b)(6) 2021, mentor received additional information regarding the procedure type.The procedure type was initially reported as breast reconstruction.However, additional information revealed that the actual procedure type was primary breast reconstruction.Manufacturer's reference number: (b)(4).
Additional Manufacturer Narrative
On nov 10, 2023, additional information was received indicating the patient also experienced a breast mass on the left side.Manufacturer's reference number: (b)(4).
Additional Manufacturer Narrative
On (b)(6) 2023, additional information was received indicating the patient also experienced cellulitis on the right side and asymmetry on the left side.Manufacturer's reference number: (b)(4).